# SDR 07FDEA02016

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65155782
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE VHF NR 2 ANTENNA, SKIN ON FWD LIP DAMAGED, AND BASE PNL FOR ANTENNA IS CRACKED SRM 51-30-2.  REMOVED VHF ANTENNA PANEL, REPLACED HAT CHANNEL AND INSTALLED PANEL SRM 51-30-2.
